# SDR COMA0860383

- Difficulty date: September 7, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 19,763 hours, 16,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SB601R53615063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERNAL BONDED DOUBLER SKIN CRACKED AT STA 640.  REPAIRED IAW REO 601R-53-61-506 AT ST 640 BETWEEN STR 8L AND STR 13L.  (K)
